# SDR CALA2021070101011

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5347112320200
- Condition: Corroded
- Location: Frm 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6186) CORROSION ON L/H SIDE AFT CABIN FLOOR SHEAR PLATE SUPPORT WEB LOWER SURFACE BETWEEN FR69 AND FR70. (74-04) REMOVED AND REPLACED L/H SIDE AFT CABIN FLOOR SUPPORT AT FR69 AN D FR70 IAW SRM 51-42-11/001 SFR# 1025809. M
